Alert archive / Illinois / Tornado Warnings in 2019

Tornado Warning 35, NWS Lincoln, IL

September 29, 2019Logan County, Mason County, Tazewell County, Illinois

NWS Lincoln, IL issued this tornado warning at Sep 29, 2019, 3:47 PM CDT for Logan County, Mason County, Tazewell County, Illinois. It was in force for 43 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 29, 2019, 3:47 PM CDT (20:47 UTC)
Expired
Sep 29, 2019, 4:30 PM CDT
In force
43 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Logan County, IL, Mason County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 33 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 29, 3:57 PM CDTTSTM WND DMGManito, ILTREE AND POWER LINE DAMAGE REPORTED IN TOWN.
Sep 29, 4:00 PM CDTTSTM WND GST 503 W Green Valley, ILHEAVY RAIN AND REDUCED VISIBILITY.
Sep 29, 4:11 PM CDTTSTM WND DMGDelavan, IL611 PINE STREET 3 INCH DIAMETER HEALTY TREE BLOWN DOWN ON TOP OF HOUSE AT 607 PINE ST. AT SPRUCE AND 7TH STREET, A 8 INCH DIAMETER LIMB KNOCKED POWER LINE OFF SIDE OF HOUSE. AT 9TH AND ELM, A 4 INCH DIAMETER LIMB WAS BLOWN ACROSS THE ROAD. TIME ESTIMATED FROM
Sep 29, 4:18 PM CDTTSTM WND DMG3 Ese Delavan, ILAT 2365 LOCUST ROAD, ONE END OF FARM BUILDING IS MISSING AND TREE LIMBS BLOWN DOWN. DELAYED REPORT. TIME ESTIMATED FROM RADAR.
Sep 29, 4:19 PM CDTTSTM WND DMG4 Ese Delavan, ILAT 2228 COUNTY ROAD 2400E, 8-12 INCH DIAMETER LIMBS BLOWN DOWN. CORN PARTIALLY FLATTENED. DELAYED REPORT. TIME ESTIMATED FROM RADAR.
Sep 29, 4:23 PM CDTTORNADOEmden, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

518 
WFUS53 KILX 292047
TORILX
ILC107-125-179-292130-
/O.NEW.KILX.TO.W.0035.190929T2047Z-190929T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
347 PM CDT Sun Sep 29 2019

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  Northwestern Logan County in central Illinois...
  Southern Tazewell County in central Illinois...
  Northeastern Mason County in central Illinois...

* Until 430 PM CDT.
    
* At 346 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Manito, or 11 miles northwest of Mason City,
  moving east at 30 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Green Valley around 400 PM CDT.
  Delavan and San Jose around 410 PM CDT.
  Emden around 420 PM CDT.
  Armington around 430 PM CDT.

Other locations impacted by this tornadic thunderstorm include Forest
City.

This includes Interstate 155 between mile markers 7 and 20.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4031 8987 4045 8980 4045 8927 4024 8934
TIME...MOT...LOC 2046Z 282DEG 28KT 4034 8980 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

Miller
2 follow-up statements
097 
WWUS53 KILX 292109
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
409 PM CDT Sun Sep 29 2019

ILC107-125-179-292130-
/O.CON.KILX.TO.W.0035.000000T0000Z-190929T2130Z/
Logan-Tazewell-Mason-
409 PM CDT Sun Sep 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHWESTERN LOGAN...SOUTHERN TAZEWELL AND NORTHEASTERN MASON
COUNTIES...
    
At 407 PM CDT, a severe thunderstorm capable of producing a tornado
was located near San Jose, or 8 miles northeast of Mason City, moving
east at 35 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation. At 402 pm, a spotter reported 
         rotation 6 miles west of San Jose. This storm has a history 
         of producing very large hail and wind damage.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Delavan around 410 PM CDT.
  Emden around 420 PM CDT.
  Armington around 430 PM CDT.

Other locations impacted by this tornadic thunderstorm include Forest
City.

This includes Interstate 155 between mile markers 7 and 20.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4031 8987 4045 8980 4045 8927 4024 8934
TIME...MOT...LOC 2107Z 283DEG 30KT 4031 8961 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Miller
458 
WWUS53 KILX 292122
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
422 PM CDT Sun Sep 29 2019

ILC125-292132-
/O.CAN.KILX.TO.W.0035.000000T0000Z-190929T2130Z/
Mason-
422 PM CDT Sun Sep 29 2019

...THE TORNADO WARNING FOR NORTHEASTERN MASON COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning hasmoved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4027 8956 4041 8950 4041 8928 4024 8934
TIME...MOT...LOC 2122Z 278DEG 27KT 4030 8948 

$$

ILC107-179-292130-
/O.CON.KILX.TO.W.0035.000000T0000Z-190929T2130Z/
Logan-Tazewell-
422 PM CDT Sun Sep 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
NORTHWESTERN LOGAN AND SOUTHEASTERN TAZEWELL COUNTIES...
    
At 422 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Emden, or 12 miles northwest of Lincoln, moving east
at 30 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Armington around 430 PM CDT.

This includes Interstate 155 between mile markers 7 and 17.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4027 8956 4041 8950 4041 8928 4024 8934
TIME...MOT...LOC 2122Z 278DEG 27KT 4030 8948 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Miller

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Sep 29, 12:58 PM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Sep 29, 12:58 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1258 PM CDT Sun Sep 29 2019

.SYNOPSIS...
Issued at 255 AM CDT Sun Sep 29 2019

Showers and thunderstorms will affect central IL especially from
I-72 north today into early this evening, with locally heavy
rainfall possible. A flash flood watch is in effect until 10 pm
this evening for areas north of Lincoln. Thunderstorm coverage
should decrease during this evening as a warm front lifts north
of central IL. This will bring near record warm temperatures and
muggy conditions for Monday and Tuesday, along with dry weather.

&&

.UPDATE...
Issued at 1145 AM CDT Sun Sep 29 2019

Issued a flash flood watch until 10 pm this evening from Fulton,
Mason, Tazewell and McLean counties north. Between a half and 1
inch of rain expected over northern CWA into early evening, with
locally higher amounts possible in thunderstorms. This area has
seen widespread 3-6 inch rainfall amounts since Friday with
locally 6-8 inch amounts from Canton to Peoria to El Paso north so
ground is very saturated and additional rainfall will be runoff.
This will likely cause further rises on creeks and streams along
with area rivers like the IL and Spoon rivers.

Late morning surface map showing warm front lifting northward
across central IL and pushing just north of I-74 around 11 am.
Radar mosaic shows widespread showers and embedded thunderstorms
over central/southern IA, northern MO and into parts of central IL
where convection is more widespread scattered east of the IL
river. Very high precipitable water values of 1.75-2 inches over
CWA into northern MO and southern IA with sw 850 mb transport
winds into our area. Latest CAMs have become more widespread with
convection over central and northern CWA today (north of a
Taylorville to Terre Haute line) and diminishing during this
evening. Feel northern CWA will see better chance of moderate
locally heavy rains today so included this area in a flash flood
watch into mid evening.

SPC day1 update has expanded marginal risk of severe storms (5%
risk of damaging winds and large hail, and 2% risk of tornadoes)
north of I-70 from mid afternoon into early evening. WAA pattern
and weak mid level lapse rate environment with CAPES rising to
2000-3300 j/kg and 0-6km bulk shear values of 30-40 kts, highest
in west central IL where risk of severe storms a little better.
Humid today with dewpoints in the upper 60s and lower 70s. Highs
this afternoon range from upper 70s to near 80F northern CWA to
summerlike upper 80s to near 90F in southeast IL where heat
indices peak in the lower 90s.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 201 AM CDT Sun Sep 29 2019

Convection associated with elevated instability and lift ahead of
a shortwave will continue to shift northeast across much of the
CWA this morning. Radar estimated rain rates as high 1-1.5"/hr
recently in southern Sangamon Co., should drop off as activity
shifts into less unstable airmass farther north. But still with
high PWs up to 1.9" in place, will need to closely monitor trends
for flash flooding across the north where 3-8" totals fell
yesterday. Flash flood watch remains in effect until 7 AM north
of a Macomb to Pontiac line, but may be able to cancel early if
higher rain rates indeed diminish over the next few hours.

Synoptic warm front is difficult to discern due to convection,
but likely lies west-east over the southern CWA. This will begin
to drift north this morning in the wake of MCS and likely push
into the northern CWA this afternoon. Not too confident in
convective trends with CAMs showing varying degrees of coverage so
have trended in scattered storms (30-40 pops) shifting north with
the expected location of the boundary through afternoon. South of
the front, unseasonably warm and humid air will overspread the
area with 85-90 degree highs south of I-72. Dry and warm weather
continues overnight with lows near 70, which would be at record
warm lows for the date.

.LONG TERM...(Monday through Saturday)
ISSUED AT 255 AM CDT Sun Sep 29 2019

Upper level ridging amplifies across the central and eastern U.S.
early in the week, as a deep trough pushes towards the northern
Plains. This temporarily pushes the storm track to our northwest,
and allows near record heat and unseasonably humid air to occupy
the Midwest. 850 mb temps hovering around +20C support widespread
upper 80s to lower 90s highs Mon/Tue, with overnight lows near 70.
This puts forecast highs within a couple degrees of records, with
lows forecast at daily record levels. See climate section below
for specifics.

The ridge begins to flatten later Tuesday and through mid week,
allowing the cold front to the NW to slowly push in. Will
gradually increase thunderstorm chances from the northwest late
Tuesday afternoon, eventually reaching the SE CWA by Wednesday
night and Thursday. This is another period that will need to be
watched for heavy rain, especially across the north, as PWs remain
anomalously high and the slow nature of the front promotes
training storms. With the front progged to be across the CWA on
Thursday will likely see a large high temp gradient with mid 60s
north to lower 80s far SE.

Post-frontal Canadian/fall-like airmass moves in for the end of
the week and into next weekend. Widespread mid 60s to lower 70s
highs and lows into the 40s will be quite a change from Mon/Tue mid
90s heat indices.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1257 PM CDT Sun Sep 29 2019

Showers and a few thunderstorms will affect central IL this
afternoon and early evening, especially northern airports of PIA
and BMI where MVFR conditions possible with thunderstorms.
Convection is more widely scattered along I-72 this afternoon.
Warm front extended from northern MO into central IL near Macomb
and Peoria to Pontiac and into northern IN early this afternoon.
Frontal boundary is forecast to linger over northern CWA this
afternoon then lift north of CWA during tonight. This front will
be the focus for more showers and thunderstorms into early evening
especially at PIA and BMI. Then convection chances shift north of
central IL airports after dark with dry wx expected rest of
tonight into Monday. South to SW winds of 5-10 kts in warm sector
south of PIA this afternoon and to be south less than 10 kts
tonight. SSW winds increase to 10-14 kts with gusts of 15-20 kts
during mid/late Monday morning across area with warm front lifting
north of IL.

&&

.CLIMATE...
Issued at 255 AM CDT Sun Sep 29 2019

Record highs for Monday 9/30:
Peoria........91 in 1933
Springfield...91 in 1971+
Lincoln.......93 in 1952

Record highs for Tuesday 10/1:
Peoria........89 in 1937+
Springfield...91 in 1897
Lincoln.......91 in 1922

Record warm lows for Monday 9/30:
Peoria........71 in 1884
Springfield...70 in 1971
Lincoln.......67 in 1971

Record warm lows for Tuesday 10/1:
Peoria........70 in 1884
Springfield...69 in 1971+
Lincoln.......68 in 1919

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM CDT this evening for ILZ027>031-
036>038-041.

&&

UPDATE...07
SYNOPSIS...25
SHORT TERM...25
LONG TERM...25
AVIATION...07
CLIMATE...25
Hazardous weather outlook, Sep 29, 11:41 AM CDT, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1141 AM CDT Sun Sep 29 2019

ILZ027>031-036>038-041-301100-
Fulton-Knox-Marshall-Mason-McLean-Peoria-Stark-Tazewell-Woodford-
1141 AM CDT Sun Sep 29 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Showers and thunderstorms can be expected this afternoon into
early this evening. A few of the storms could produce some hail
and strong winds. Heavy rainfall and flash flooding will also be a
concern, in light of the excessive rain that fell Friday and
Friday night.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Additional thunderstorms are possible Tuesday night through
Wednesday night.

River levels will continue to rise on the Spoon River, with
flooding at London Mills on Monday. Flooding will also develop
along the Illinois River by Monday near Henry, with rises
continuing downstream during the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
rainfall and flooding reports would be greatly appreciated.

ILZ040-042-047>052-301100-
Cass-Christian-Logan-Menard-Morgan-Sangamon-Schuyler-Scott-
1141 AM CDT Sun Sep 29 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Showers and thunderstorms can be expected this afternoon into
early this evening. A few of the storms could produce some hail
and strong winds. Periods of heavy rainfall and localized flash
flooding will also be a concern.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Additional thunderstorms are possible Wednesday and Wednesday
night.

Minor flooding will develop along the Illinois River at Beardstown
by mid week. Moderate flood stage is likely toward mid to late
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
rainfall and flooding reports would be greatly appreciated.

ILZ043>046-053>057-061-301100-
Champaign-Coles-De Witt-Douglas-Edgar-Macon-Moultrie-Piatt-Shelby-
Vermilion-
1141 AM CDT Sun Sep 29 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Showers and thunderstorms can be expected this afternoon into
early this evening. A few of the storms could produce some hail
and strong winds.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Additional thunderstorms are possible Wednesday and Wednesday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ062-063-066>068-071>073-301100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
1141 AM CDT Sun Sep 29 2019

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

No hazardous weather is anticipated through tonight.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Unseasonably warm weather is expected early in the new week, with
heat index values in the mid to upper 90s Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Miller

In the hours before

Special weather statement, Sep 29, 2:39 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Lincoln IL
239 PM CDT Sun Sep 29 2019

ILZ036-292030-
Fulton-
239 PM CDT Sun Sep 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR FULTON COUNTY UNTIL 330 PM CDT...

At 238 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Prairie City to near Adair. Movement was
east-northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Canton, Lewistown, Farmington, Cuba, Avon, Vermont, St. David,
Fairview, Ipava, Table Grove, Dunfermline, Bernadotte, Smithfield,
Bryant, Norris, Marietta, Ellisville, Duncan Mills and Fiatt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4063 9045 4066 9044 4070 8999 4032 9007
      4030 9045
TIME...MOT...LOC 1938Z 257DEG 25KT 4060 9040 4037 9052

Miller
Local storm report, Sep 29, 3:21 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT SUN SEP 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             N LEWISTOWN             40.40N 90.16W
09/29/2019  E1.00 INCH       FULTON             IL   FIRE DEPT/RESCUE

&&

SBAKER
Local storm report, Sep 29, 3:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
341 PM CDT SUN SEP 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             2 N LEWISTOWN           40.43N 90.16W
09/29/2019  E2.50 INCH       FULTON             IL   PUBLIC

&&

SBAKER
Local storm report, Sep 29, 3:43 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
343 PM CDT SUN SEP 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             SMITHFIELD              40.47N 90.29W
09/29/2019  E1.75 INCH       FULTON             IL   PUBLIC

            TIME ESTIMATED BY RADAR.

&&

SBAKER
Local storm report, Sep 29, 3:45 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
345 PM CDT SUN SEP 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     1 N LEWISTOWN           40.41N 90.16W
09/29/2019                   FULTON             IL   LAW ENFORCEMENT

            NUMEROUS TREES REPORTED DOWN ON IL-97. RELAYED BY EMA.

&&

SBAKER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 10:58 AM CDTFlash Flood WatchILXFulton, Knox, McLean, Marshall, Mason, Peoria and 3 more9 hr
Sep 29, 10:59 AM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler21 days
Sep 29, 2:39 PM CDTSpecial Weather StatementILXFulton51 min
Sep 29, 2:46 PM CDTTornado WarningILXFulton29 min
Sep 29, 3:17 PM CDTTornado WarningILXFulton, Mason, Tazewell28 min
Sep 29, 4:30 PM CDTTornado Warning Tornado observedILXLogan, McLean, Tazewell45 min
Sep 29, 4:55 PM CDTSevere Thunderstorm WarningILXDeWitt, Piatt50 min
Sep 29, 5:06 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean39 min
Sep 29, 5:24 PM CDTSevere Thunderstorm WarningILXChampaign51 min
Sep 29, 5:45 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt45 min
Sep 29, 6:24 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion44 min

Nearby

Tornado Warnings in Illinois, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.